# SDR SWAA2022082937377

- Difficulty date: August 1, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CTR AISLE FLOOR SUPPORT INTERCOSTAL UPPER CAP CRACKED @ RBL 10 BETWEEN. STA 380 AND 400 / [01] REMOVED FWD CABIN CTR AISLE FLOOR SUPPORT INTERCOASTAL UPPER CAP @ RBL 10 BETWEEN STA 380 AND 400 IAW 737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW HOLES ON INTERCOSTAL UPPER CAP PER SRM 51-40-05-0G-0.;[03] VERIFIED 2. OK TO INSTALL;[04] INSTALLED FWD CABIN CTR AISLE FLOOR SUPPORT INTERCOASTAL UPPER CAP @ RBL 10 BETWEEN STA 380 AND 400. PER SRM 51-40-02-0G-0.;[05] VERIFIED 4
